# SDR 2A6R2021062960606

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 5,422 hours, 22,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Part time: 5,422 hours, 22,779 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, AFTER REMOVING THE MAIN GEARBOX FOR USE ON ANOTHER AIRCRAFT, MULTIPLE CRACKS WERE FOUND IN THE AREA OF FS 4505 - FS 4565. L/H AND R/H "A PROFILES FOUND CRACKED. STIFFENER OUTSIDE OF L/H "A PROFILE CRACKED. LONGERON 18CM TO LEFT OF CENTERLINE CRACKED. LONGERON 18CM TO RIGHT OF CENTERLINE CRACKED. TRANSMISSION DECK TOPSIDE DOUBLER CRACKED ON L/H AND R/H SIDE. TRANSMISSION DECK SKIN CRACKED ON L/H AND R/H SIDE.
